High Wind, Berkeley
- When
- January 12, 5:25 PM EST
- Where
- Berkeley forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 39.464, -78.027 (the zone’s center; the record gives no point)
Reported by DW3148 Falling Waters.
Tight surface pressure gradient with approaching cold front combining and strong winds aloft combined with strong low level lapse rates, resulting in gusts between |50-65 mph to mix to the surface.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LWX wrote it up.
Tight surface pressure gradient with approaching cold front combining and strong winds aloft combined with strong low level lapse rates, resulting in gusts between |50-65 mph to mix to the surface.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jan 12, 2:58 PM EST, 2 hours 27 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
258 PM EST TUE JAN 12 2016
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE REGION THIS EVENING. HIGH
PRESSURE WILL BUILD SOUTH OF THE AREA ON WEDNESDAY AND PASS
EASTWARD INTO THE ATLANTIC BY FRIDAY. A COMPLEX LOW PRESSURE
SYSTEM WILL MOVE NORTHEAST ACROSS THE AREA FRIDAY NIGHT INTO
SATURDAY. HIGH PRESSURE WILL SLOWLY BUILD EASTWARD INTO THE
REGION SUNDAY AND MONDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
AS OF 2 PM...A FAIRLY STRONG LOW PRESSURE WAS CENTERED OVER
SOUTHERN ONTARIO. A POTENT COLD FRONT EXTENDED SOUTH AND SOUTHWEST
ACROSS WESTERN PENNSYLVANIA...NORTHWESTERN WEST VIRGINIA AND
EASTERN KENTUCKY. THE FRONT IS ACCOMPANIED BY A FAIRLY POTENT
LINE OF SNOW SQUALLS...WITH ANOTHER CLUSTER OF SNOW SHOWERS AHEAD
OF IT OVER CENTRAL WEST VIRGINIA. ALOFT...A POTENT SHORTWAVE
TROUGH WAS MOVING EASTWARD FROM THE GREAT LAKES AND MIDWEST WITH
THE TROUGH AXIS APPROXIMATELY LOCATED FROM CLEVELAND SOUTHWARD
TOWARDS FAR WESTERN VIRGINIA. A POTENT VORT MAX WAS MOVING THROUGH
THE THE TROUGH ACROSS EASTERN KENTUCKY AND WESTERN WEST VIRGINIA.
THIS SYSTEM IS BY FAR THE MOST INTERESTING THING GOING ON WITH THE
FORECAST. WITH THE TIGHT PRESSURE GRADIENT AND STRONG WINDS ALOFT
COMBINED WITH STRONG LOW LEVEL LAPSE RATES...GUST UP TO 50 MPH ARE
LIKELY TO MIX DOWN DURING AND JUST AFTER FRONTAL PASSAGE THIS
EVENING. THIS IS COVERED BY THE WIND ADVISORY CURRENTLY IN EFFECT
FOR MOST OF THE CWA. IN ADDITION...THE STRONG LIFT ASSOCIATED WITH
THE LOW LEVEL INSTABILITY...VORT MAX...AND SURFACE COLD FRONT
SHOULD ALLOW SOME SNOW SHOWERS TO REACH THE METRO AREA. EXACT
COVERAGE IS NOT QUITE CERTAIN BUT ENOUGH OF THE AREA SHOULD BE
AFFECTED DURING RUSH HOUR TO WARRANT THE SPS NOW IN EFFECT UNTIL 8
PM. WHILE TEMPS ARE WARM NOW...WHICH MAKES IT POSSIBLE THEY COULD
START BRIEFLY AS RAIN...THE TEMPS SHOULD CRASH WITH THE FRONT. THE
POTENTIAL FOR A RAPID DROP IN VISIBILITY COMBINED WITH POSSIBLE
PATCHY ICE COULD MAKE THE COMMUTE MORE DIFFICULT THAN USUAL.
OFF TO THE WEST...UPSLOPE SNOW HAS BEEN GOING ON ALL DAY ALONG AND
WEST OF THE ALLEGHENY FRONT. THIS SHOULD INTENSIFY WITH THE FRONT
AND THEN GRADUALLY DIMINISH OVERNIGHT AS WINDS DIMINISH AND BECOME
MORE ANTI-CYCLONIC...WHILE HEIGHTS BEGIN TO RISE RAPIDLY. WINTER
WEATHER ADVISORY REMAINS IN EFFECT AND A GENERAL 2-4 INCHES STILL
LOOKS GOOD. THE COLD AIR AND CONTINUED GUSTY WINDS AFTER MIDNIGHT
LOOK TO DRIVE WIND CHILLS DOWN BELOW -10 IN THIS GENERAL AREA AND
THE HIGHER TERRAIN IS NOW ALSO COVERED BY A WIND CHILL ADVISORY
STARTING AT 10 PM AND LASTING UNTIL EARLY WEDNESDAY. FURTHER
EAST...WIND CHILLS SHOULD GENERALLY STAY ABOVE ZERO...AS WHILE
TEMPS WILL BE DROPPING...WINDS WILL ALSO BE DIMINISHING OVERNIGHT
AS THE GRADIENT RELAXES AND WINDS ALOFT DIMINISH.
FOR WEDNESDAY IT SHOULD BE PRETTY QUIET FOR THE BALANCE OF THE DAY
AS HEIGHTS GENERALLY RISE AND HIGH PRESSURE PASSING MOSTLY TO OUR
SOUTH NOSES NORTHWARD INTO THE AREA. WINDS WILL BE DIMINISHING
THROUGH THE DAY WITH THE RELAXING GRADIENT. MAIN STORY WILL BE
THE COLD TEMPS WITH HIGHS STAYING MOSTLY BELOW FREEZING.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
WEAK DISTURBANCE PASSES MOSTLY TO THE NORTH WEDNESDAY NIGHT.
CLOUDS WILL INCREASE BUT MOST PRECIP...SNOW SHOWERS...SHOULD BE
CONFINED TO THE ALLEGHENY FRONT AND POINTS NORTH AND WEST.
A SHORTWAVE TROUGH SHOULD BE EXITING THE MID-ATLANTIC REGION
THURSDAY MORNING. SNOW SHOWERS WILL BE TAPERING OFF ALONG AND WEST
OF THE ALLEGHENY FRONT. HIGH PRESSURE WILL BE IN CONTROL THURSDAY
NIGHT INTO FRIDAY AND DRY CONDITIONS ARE EXPECTED. TEMPS WILL BE
NEAR NORMAL THURSDAY AND THURSDAY NIGHT.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
COASTAL LOW DEVELOPS AND MOVES UP THE SOUTHEAST COAST
FRIDAY...WITH INCREASING CLOUDS THROUGH THE DAY. QPF HOLDS OFF
TILL FRIDAY AFTERNOON/EVENING WITH GFS MORE AGGRESSIVE THAN ECMWF
ON TIMING/QPF. FORECAST PROFILES INDICATE ALL LIQUID IN MOST
LOCATIONS...THOUGH CAN NOT YET RULE OUT SOME MIXED WINTRY P-TYPES
FRIDAY INTO SATURDAY IN THE WEST/NORTHWEST WITH LOW-LEVEL TEMPS
NEAR FREEZING. PRECIP QUICKLY EXITS THE AREA BY MIDDAY SATURDAY AS
SFC LOW PULLS AWAY FROM THE AREA...ONLY EXCEPTION WILL BE IN THE
UPSLOPE AREAS...WHERE OFF- AND-ON UPSLOPE SNOW SHOWERS ARE
POSSIBLE THROUGH THE WEEKEND.
SURGE OF ARTIC AIR ARRIVES SUNDAY INTO MONDAY...WITH HIGH
TEMPERATURES MONDAY AOB 32F IN MOST LOCATIONS...BRISK WINDS WILL
ALSO KEEP WIND CHILLS IN THE UPPER TEENS TO LOW 20S.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
BRIEF IFR CIGS/VIS POSSIBLE THIS EVENING AS POTENT COLD FRONT
MOVES THROUGH WITH SNOW SHOWERS. SOME TERMINALS WILL MISS THEM BUT
COULD GET BRIEF VISIBILITY REDUCTIONS TO PERHAPS EVEN A MILE.
MINOR SNOW ACCUMULATIONS POSSIBLE MAINLY OFF-PAVEMENT BUT WATER ON
PAVEMENT COULD BECOME PATCHY ICE LATER THIS EVENING AS TEMPS DROP.
WINDS ALSO LIKELY TO GUST UP TO 40 KTS THIS EVENING WITH AND JUST
BEHIND FRONTAL PASSAGE.
VFR FROM LATER THIS EVENING THRU THURSDAY NIGHT WITH HIGH
PRESSURE RETURNING. WINDS WILL GRADUALLY DIMINISH STARTING LATER
THIS EVENING AND SHOULD BE MOSTLY BELOW 10 KTS BY WEDNESDAY
EVENING.
&&
.MARINE...
STRONG COLD FRONT WILL BRING GUSTY WINDS AND SCATTERED SNOW
SHOWERS THIS EVENING. GALE WARNING IN EFFECT THROUGH TONIGHT BUT
WORST GUSTS EXPECTED BEFORE MIDNIGHT...MAY BE ABLE TO DROP TO SCA
BEFORE MORNING AS GRADIENT RELAXES. SCA LIKELY TO CONTINUE THRU
THE MORNING BUT CONTINUED RELAXATION MAY ALLOW IT TO BE DROPPED
DURING THE AFTERNOON FOR SOME PARTS OF THE WATERS. THE MOST OPEN
PARTS OF THE BAY MAY KEEP SCA GUSTS INTO THE EVENING. SUB-SCA
THURDAY AND THURSDAY NIGHT.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR DCZ001.
MD...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR MDZ003>006-011-
013-014-016>018-502>508.
WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
MDZ501.
VA...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR VAZ025>031-053-
054-504>508.
WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
VAZ503.
WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST
WEDNESDAY FOR VAZ503.
WV...WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR WVZ050>053-055-
502-504-506.
WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR
WVZ501-503-505.
WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST
WEDNESDAY FOR WVZ501-503-505.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM EST WEDNESDAY FOR
ANZ530>543.
GALE WARNING UNTIL 6 AM EST WEDNESDAY FOR ANZ530>543.
&&
SYNOPSIS...RCM
NEAR TERM...RCM
SHORT TERM...HAS/RCM
LONG TERM...MSE
AVIATION...HAS/MSE/RCM
MARINE...HAS/MSE/RCMHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1254 PM EST TUE JAN 12 2016 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-131500- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 1254 PM EST TUE JAN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NEAR AND NORTHWEST OF I-95...SNOW SHOWERS ARE LIKELY THIS AFTERNOON AND EARLY EVENING. MINOR ACCUMULATIONS MAY PRODUCE SLICK SPOTS ON UNTREATED ROADWAYS. A WIND ADVISORY IS IN EFFECT FOR THE WASHINGTON AND BALTIMORE METROPOLITAN AREAS AS WELL AS SOUTHERN MARYLAND LATE THIS AFTERNOON THROUGH THIS EVENING. WIND GUSTS UP TO 50 MPH ARE EXPECTED DURING THIS TIME. A GALE WARNING IS IN EFFECT FOR THE WATERS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-131500- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN- BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 1254 PM EST TUE JAN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT FOR LOCATIONS ALONG AND WEST OF THE ALLEGHENY FRONT THROUGH THIS EVENING. SNOWFALL ACCUMULATIONS AROUND 2 TO 4 INCHES ARE EXPECTED. EAST OF THE ALLEGHENY FRONT...SNOW SHOWERS ARE LIKELY THIS AFTERNOON AND EARLY EVENING. MINOR ACCUMULATIONS MAY PRODUCE SLICK SPOTS ON UNTREATED ROADWAYS...ESPECIALLY FOR LOCATIONS NORTH OF INTERSTATE 70 AND WEST OF ROUTE 15. A WIND ADVISORY IS IN EFFECT FOR THE BLUE RIDGE MOUNTAINS AND POTOMAC HIGHLANDS AS WELL AS PORTIONS OF NORTHERN VIRGINIA...NORTHERN AND CENTRAL MARYLAND...AND EASTERN WEST VIRGINIA LATE THIS AFTERNOON THROUGH THIS EVENING. WIND GUSTS AROUND 50 MPH ARE EXPECTED DURING THIS TIME. A WIND CHILL ADVISORY IS IN EFFECT TONIGHT FOR LOCATIONS ALONG AND WEST OF THE ALLEGHENY FRONT IN WEST VIRGINIA AND VIRGINIA. GUSTY WINDS AND COLD TEMPERATURES WILL CAUSE WIND CHILLS TO BE AROUND 10 TO 20 DEGREES BELOW ZERO...ESPECIALLY ALONG THE RIDGE TOPS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WIND CHILL ADVISORY IS IN EFFECT WEDNESDAY MORNING FOR LOCATIONS ALONG AND WEST OF THE ALLEGHENY FRONT IN WEST VIRGINIA AND VIRGINIA. WIND CHILLS AROUND 10 TO 20 DEGREES BELOW ZERO ARE EXPECTED...ESPECIALLY ON THE RIDGE TOPS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
418 PM EST TUE JAN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM SNOW BAYARD 39.27N 79.37W
01/12/2016 M1.6 INCH GRANT WV CO-OP OBSERVER
&&
EVENT NUMBER LWX1600026
DHSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 439 PM EST TUE JAN 12 2016 MDZ003-004-501-502-VAZ028-WVZ050>053-503-504-122315- WASHINGTON-FREDERICK MD-EXTREME WESTERN ALLEGANY- CENTRAL AND EASTERN ALLEGANY-FREDERICK VA-HAMPSHIRE-MORGAN- BERKELEY-JEFFERSON-WESTERN MINERAL-EASTERN MINERAL- INCLUDING THE CITIES OF...HAGERSTOWN...FREDERICK... BALLENGER CREEK...FROSTBURG...CUMBERLAND...WINCHESTER...ROMNEY... PAW PAW...MARTINSBURG...CHARLES TOWN...SHEPHERDSTOWN... ELK GARDEN...KEYSER...FORT ASHBY 439 PM EST TUE JAN 12 2016 ...SNOW SHOWERS AND STRONG WINDS EXPECTED TO IMPACT INTERSTATE 81 LATE THIS AFTERNOON... A STRONG COLD FRONT WILL CROSS THE POTOMAC HIGHLANDS THROUGH 5PM...REACH HAGERSTOWN AND MARTINSBURG BY 5:30 PM...AND ARRIVE TO THE CATOCTINS...SHEPARDSTOWN AND WINCHESTER BY 6PM. THE FRONT WILL BE ACCOMPANIED BY BRIEF HEAVY SNOW AND STRONG GUSTY WINDS. THE SNOW SHOWERS MAY BE LOCALLY HEAVY AND COULD DROP A QUICK COATING OF SNOW IN SOME AREAS. WHILE ROAD TEMPERATURES ARE WARM AT PRESENT...GUSTY WINDS AND COLDER AIR MOVING INTO THE AREA MAY RESULT IN PATCHES OF ICE ON UNTREATED ROADWAYS THIS EVENING. THE GUSTY WINDS MAY ALSO REACH 50 MPH WHICH COULD CAUSE SPOTTY MINOR DAMAGE. EVENING COMMUTERS SHOULD USE EXTRA CAUTION AND TAKE THEIR TIME. VISIBILITY COULD DROP RAPIDLY FOR A BRIEF PERIOD DURING HEAVIER SNOW SHOWERS...AND ROADS WHICH APPEAR WET LATER THIS EVENING COULD IN FACT BE ICY.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
453 PM EST TUE JAN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM SNOW FROSTBURG 39.66N 78.93W
01/12/2016 E1.8 INCH ALLEGANY MD TRAINED SPOTTER
&&
EVENT NUMBER LWX1600027
DHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
501 PM EST TUE JAN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM SNOW 3 NNW FAIRFAX STATION 38.83N 77.34W
01/12/2016 E0.0 INCH FAIRFAX VA TRAINED SPOTTER
&&
EVENT NUMBER LWX1600028
DHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
512 PM EST TUE JAN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM SNOW 1 SE I66 AND I495 INTER 38.87N 77.22W
01/12/2016 E0.0 INCH FAIRFAX VA NWS EMPLOYEE
RAIN-SNOW MIX
&&
EVENT NUMBER LWX1600029
ADSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
519 PM EST TUE JAN 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM SNOW 2 ESE KLINE GAP 39.07N 79.16W
01/12/2016 M1.0 INCH GRANT WV TRAINED SPOTTER
SNOW BEGAN 4 PM
&&
EVENT NUMBER LWX1600030
ADSThe national radar mosaic for the moment the first event began.
1 high wind. Local standard time, as filed.
Reported by DW3148 Falling Waters.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in West Virginia in 2016Every state in 2016This day in weather historyWarnings in West Virginia, January 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 614531.